# SDR SWIA200413591

- Difficulty date: July 16, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 21,480 hours, 19,779 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM FAILED IN FLIGHT, WOULD NOT RESET.  STABILIZER TRIM AND MACH TRIM CAUTION MSGS.  POWERED DOWN AIRCRAFT.  PERFORMED SELF-TEST OF HSTCU.  MOTORED STABILIZER TRIM BOTH CHANNELS AND SINGLE CHANNEL FULL TRAVEL 4 TIMES IAW MM 27-40-00.  OPERATIONAL CHECK GOOD.
